Variants of q-Hypergeometric Equation

Naoya Hatano, Ryuya Matsunawa, Tomoki Sato, Kouichi Takemura

Research output: Contribution to journalArticlepeer-review


We introduce two variants of the q-hypergeometric equation. We obtain several explicit solutions of the variants of the q-hypergeometric equation. We show that a variant of the q-hypergeometric equation can be obtained by a restriction of the q-Appell equation of two variables.

Original languageEnglish
Pages (from-to)159-190
Number of pages32
JournalFunkcialaj Ekvacioj
Issue number2
Publication statusPublished - 2022


  • Degeneration
  • Hypergeometric function
  • q-Heun equation
  • q-Hypergeometric equation
  • Series solution

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Variants of q-Hypergeometric Equation'. Together they form a unique fingerprint.

Cite this